# SDR HNAA2020012000025

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 49,129 hours, 42,678 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Malfunctioned
- Location: Bleed Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT BLD 1 OVTEMP MSG ON EICAS, CREW C/W QRH MSG EXTINGUISHED. REMOVED AND REPLACED FAN AIR VALVE FILTER AND FAN AIR CONTROL THERMOSTAT IAW 36-11-03 AND 36-11-06 OPS CHECK GOOD RETURN TO SERVICE.
